American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information
View Article: PDF

[2] Thorsten Weist. Localization in quiver moduli spaces. Represent. Theory 17 (2013) 382-425.
Abstract, references, and article information
View Article: PDF

[3] Klaus Bongartz. Indecomposables live in all smaller lengths. Represent. Theory 17 (2013) 199-225.
Abstract, references, and article information
View Article: PDF

[4] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information
View Article: PDF

[5] Andrew Hubery. Hall polynomials for affine quivers. Represent. Theory 14 (2010) 355-378. MR 2644456.
Abstract, references, and article information
View Article: PDF

[6] Catharina Stroppel. Category $\mathcal O$: Quivers and endomorphism rings of projectives. Represent. Theory 7 (2003) 322-345. MR 2017061.
Abstract, references, and article information
View Article: PDF

[7] Robert Bédard. On the spanning vectors of Lusztig cones. Represent. Theory 4 (2000) 306-329. MR 1773864.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1